# SDR AWXA200500484

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 23,627 hours, 9,041 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo
- Part number: C247360012
- Part serial: H1556
- Condition: Faulty
- Location: Nlg Steering
- Part time: 13,288 hours, 5,095 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAILURE - ON SHORT AND FINAL APPROACH INTO CUN EN ROUTE FROM PHX WITH LANDING GEAR DOWN ECAM INDICATED NOSE WHEEL STEERING FAULT (2), GREEN HYDRAULIC PRESSURE WAS NORMAL AND LANDING WAS NORMAL.  AFTER CLEARING RUNWAY RECYCLED ANTI-SKID SWITCH AND FAULT CLEARED, DURING TAXI TO GATE NOSE WHEEL COCKED 90 DEGREES LEFT, SET BRAKES.  MAINTENANCE REMOVED AND REPLACED NOSE WHEEL STEERING SERVO CONTROL (6GC) IAW AMM 32-51-51-000-001, OPS AND LEAK CHECKS WERE GOOD. TEAR DOWN REVEALED SERVO VALVE FAILED VOTAGE BALANCE TEST.  UNIT WAS REPAIRED IAW CMM 32-57-01 REV. 8.
